# SDR AALA202101139027

- Difficulty date: January 7, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 14,456 hours, 5,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A57101
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON Z-ANGLE AT STA 990 AND LBL 32 TO LBL 48.  REMOVED AND REPLACED Z-ANGLE, REF AARD 51-00-05-1 AND BOEING DRAWING 147A5700.
